# SDR FDEA2019120973205

- Difficulty date: December 7, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 82,794 hours, 20,112 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: NRB6225504
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING NR 2 SLAT INNER SURFACE OUTBOARD UPPER CORNER FOUND CRACK AT APPROXIMATELY STATION XIS 353.  REPAIR CARRIED OUT AT RIGHT HAND WING NR 2 SLAT INNER SURFACE OUTBOARD UPPER CORNER AT APPROXIMATELY STATION XIS 353 AS PER SRM 57-40-01-2R FIGURE 201 REPAIR 1.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
